# SDR CA970311038

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Blower Assembly
- Part number: 206040301105
- Condition: Loose
- Location: Fan Shaft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PRIOR TO INSTALLATION A VISUAL INSPECTION REVEALED THAT THE FAN TO SHAFT ATTACHING HARDWARE WAS LOOSE.
